# SDR FDEA201711173257

- Difficulty date: November 17, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N52107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1110 LBL 70 CUSP WEB CORRODED. REMOVED CORROSION AT CUSP WEB MAIN DECK STA 1110 LBL 70 AND EVALUATED ORIGINAL MAT .063" MAT REM .030" FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A DET III FIG 101. FORMED, LOCATED, DRILLED AND TRIMMED NEW SHEAR WEB (CUSP WEB) IAW DWG 144N5210 REV - AND REV A. INSTALLED NEW SHEAR WEB (CUSP WEB) IAW DWG 144N5210 REV - AND REV A.
